Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 16, NWS Shreveport, LA

March 9, 2016Smith County, Upshur County, Wood County, Texas

NWS Shreveport, LA issued this flash flood warning at Mar 9, 2016, 7:14 AM CST for Smith County, Upshur County, Wood County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2016, 7:14 AM CST (13:14 UTC)
Expired
Mar 9, 2016, 10:15 AM CST
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Smith County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 127 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 7:30 AM CSTFLASH FLOODTyler, TXNUMEROUS COUNTY ROADS ARE FLOODED AND IMPASSABLE. LIMBS ARE ALSO DOWNED AS WELL.
Mar 9, 7:35 AM CSTFLASH FLOOD8 Wsw Lindale, TXCOUNTY ROAD 419. CULVERT IS COMPLETELY WASHED OUT AND THE ROAD IS GONE.
Mar 9, 9:24 AM CSTFLASH FLOOD4 Ssw Noonday, TXWATER OVER THE BRIDGE AT THE 14000 BLOCK OF COUNTY ROAD 1106.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

981 
WGUS54 KSHV 091314
FFWSHV
TXC423-459-499-091615-
/O.NEW.KSHV.FF.W.0016.160309T1314Z-160309T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
714 AM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WOOD COUNTY IN NORTHEASTERN TEXAS...
  UPSHUR COUNTY IN NORTHEASTERN TEXAS...
  SMITH COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 1015 AM CST
    
* AT 712 AM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS OF AROUND FOUR
  INCHES OF RAIN HAVE FALLEN...AND FLASH FLOODING IS EXPECTED TO
  CONTINUE FOR SEVERAL MORE HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TYLER...WHITEHOUSE...GLADEWATER...GILMER...MINEOLA...WINNSBORO...LINDALE...
  OVERTON...BULLARD...TROUP...QUITMAN...BIG SANDY...HAWKINS...ORE CITY...
  ARP...EAST MOUNTAIN...CEDAR SPRINGS...DIANA...WEST MOUNTAIN AND GOLDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS WHEN IT IS DARK AS IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3300 9515 3290 9515 3290 9471 3284 9468
      3282 9470 3266 9470 3266 9475 3259 9482
      3254 9499 3214 9499 3215 9548 3218 9546
      3223 9549 3230 9545 3236 9545 3248 9559
      3269 9559 3272 9564 3296 9567

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 5:00 AM CST, 2 hours 14 minutes earlier.

Area forecast discussion, Mar 9, 5:00 AM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 AM CST WED MAR 9 2016

.AVIATION...
MORE OF THE SAME EXPECTED ACROSS OUR TERMINAL LOCATIONS THIS
MORNING. ACTIVITY CONTINUES TO BE WIDESPREAD ACRSOS THE ENTIRE
FOUR STATE REGION WITH LITTLE TO ANY END IN SIGHT. FOR THE MOST
PART...PREVAILED TSRA WITH 3-5SM VISIBILITY. CONTINUES THESE
TRENDS THROUGHOUT THE DAY WITH PERHAPS A LITLE IMPROVEMENT TO MFR
LATER TODAY.

RAIN AND THUNDERSTORMS WILL LIKELY HANG AROUND OVENRIGHT ANS WELL.

13

&&

.PREV DISCUSSION... /ISSUED 337 AM CST WED MAR 9 2016/

DISCUSSION...
MAJOR FLOODING FROM 5 TO NEAR 10 INCH RAINFALLS ACROSS MUCH OF THE
AREA...WITH HEAVY RAINFALL EVENT FAR FROM OVER. NAM PWS ARE
INDICATING SEASONAL RECORD VALUES THIS AFTN AND EVE RIGHT AT 2
INCHES...SUGGESTING THAT ADDITIONAL RAINFALL COULD POSSIBLY MATCH
OR EXCEED PREVIOUS RAINFALL TOTALS...WHICH IS A SCARY THOUGHT.
NEEDLESS TO SAY...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 4 PM
THURSDAY AFTN. HOWEVER...WITH CUTOFF UPPER LOW SLOWLY DRIFTING
OVER NORTHERN MEXICO AND WILL BECOME STNRY OVER SOUTH TX LATER
THIS WEEK...THINKING VERY LIKELY THAT FLASH FLOOD WATCH WILL BE
EXPANDED IN TIME FOR AT LEAST LA/AR PORTIONS OF THE REGION.
REGIONS OF INTENSE UPPER DIFFLUENCE WILL OCCUR ON THE NORTHEAST
SIDE OF THIS UPPER LOW. LOW LVL WIND SHEAR PICKS UP WITH LOW LVL
JET INCREASING SO SVR THREAT APPEARS EVERY BIT AS LIKELY AS
YESTERDAY...WITH SVRL SVR WARNINGS ISSUED IN ADDITION TO FLOODING.
SVR WX THREAT MAINLY ALONG AND SOUTH OF I-20. DEVELOPING SFC LOW
SE OF DFW METRO WILL ALSO REMAIN ANCHORED IN PLACE DUE TO
INFLUENCE OF UPPER LOW...CREATING A SHARP BOUNDARY JUST SOUTH OF
I-30 OVER NE TX. HOWEVER...THIS BOUNDARY WILL DO LITTLE TO INHIBIT
HEAVY RAIN DEVELOPMENT TO THE NORTH...ALTHOUGH SHOULD INHIBIT SVR
STORMS. SVR THREAT WILL DIMINISH WITH A DECREASE IN LOW LVL
SHEAR...ALTHOUGH SOME QUESTION ON WHETHER COOLING IN MID
LVLS...DESPITE DEEP SOUTH FLOW AROUND UPPER LOW...MAY ENHANCE
STORM BOUYANCY THURSDAY AFTN AND NIGHT. AT LEAST THE VERTICAL
MOISTURE PROFILE BECOMES MORE COMPLEX AFTER 12Z THURSDAY...MEANING
THAT POPS SHOULD FALL BELOW CATEGORICAL...AS DRY LVLS SET UP
SANDWICHED BETWEEN MOIST LAYERS. HOWEVER...DEEP SOUTHERLY FLOW
WILL CONTINUE THRU FRIDAY NIGHT...AND AS UPPER LOW FINALLY OPENS
UP SATURDAY...TRANSITION TO DEEP WESTERLY FLOW WILL CLEAR OUT
PESKY LOW. THAT SAID...ONE MORE SMALL AND FAST MOVG UPPER LOW
APPEARS TO SPIN UP IN ZONAL FLOW AND SWEEP OHVD LATE SAT INTO
SUNDAY. NOT SURE WHETHER ANY MOISTURE WILL BE LEFTOVER BY
THEN...BUT IF SO...DYNAMICS WILL SQUEEZE OUT ANOTHER QUICK ROUND
OF POSSIBLE ELEVATED CONVECTION BEFORE WE ARE BLESSED WITH AT
LEAST A COUPLE OF DAYS OF FAIR WX IN EARLY PART OF NEXT
WEEK./VII/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  66  77  63 / 100 100  80  60
MLU  76  68  77  65 /  90  90  90  80
DEQ  69  62  68  59 / 100  90  90  70
TXK  70  63  70  59 / 100 100  80  60
ELD  72  67  75  62 / 100 100  90  80
TYR  72  63  72  60 / 100  60  70  50
GGG  71  65  75  61 / 100  80  70  50
LFK  74  65  78  61 / 100  90  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

13
Hazardous weather outlook, Mar 9, 5:39 AM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
539 AM CST WED MAR 9 2016

ARZ073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-101145-
UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-
539 AM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST
TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THE THREAT FOR MAJOR FLOODING WILL CONTINUE...AND LIKELY WILL
INCREASE...AS WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO
DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO AREAS THAT ARE
ALREADY EXPERIENCING FLOODING FROM 5 TO 10 INCHES OF RAINFALL THAT
HAVE ALREADY OCCURRED. IN ADDITION TO THE FLOODING...A FEW OF
THESE STORMS WILL ALSO LIKELY BECOME SEVERE...WITH STRONG TO
POSSIBLY DAMAGING WIND GUSTS...AND EVEN ISOLATED TORNADOES
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL BE NEEDED FOR MUCH OF TODAY
AND TONIGHT...MAINLY TO ASSIST WITH STRANDED MOTORISTS IN FLOODED
ROADWAYS...AND POSSIBLE HIGH WATER RESCUES.

ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124>126-136-
137-101145-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
539 AM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THE THREAT FOR FLOODING WILL INCREASE...AS WIDESPREAD SHOWERS AND
THUNDERSTORMS CONTINUE TO DEVELOP AND BRING SEVERAL MORE INCHES OF
RAIN TO AREAS TODAY AND TONIGHT...THAT ARE ALREADY EXPERIENCING
MINOR TO MODERATE FLOODING FROM 3 TO OVER 7 INCHES OF RAINFALL
THAT HAVE ALREADY OCCURRED. STRONG GUSTY WINDS MAY ALSO OCCUR IN
THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND
TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED
ROADWAYS.

VII

In the hours before

Local storm report, Mar 9, 6:42 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     FLASH FLOOD      OVERTON                 32.28N  94.97W
03/09/2016                   RUSK               TX   EMERGENCY MNGR

            FLOODED ROADWAY AT SH 42 AND CR 1111

&&

EVENT NUMBER SHV1600110

35
Local storm report, Mar 9, 6:49 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
649 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     FLASH FLOOD      5 W HENDERSON           32.16N  94.88W
03/09/2016                   RUSK               TX   AMATEUR RADIO

            COUNTY ROAD 481 AND HIGHWAY 64 UNDER WATER

&&

EVENT NUMBER SHV1600111

35
Local storm report, Mar 9, 6:52 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
652 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     FLASH FLOOD      LONGVIEW                32.52N  94.76W
03/09/2016                   GREGG              TX   BROADCAST MEDIA

            THE INTERSECTION OF SCENIC AND FAIRWAY DRIVE IS
            FLOODED. WAGGONER STREET IS ALSO FLOODED AS WELL.

&&

EVENT NUMBER SHV1600112

15
Local storm report, Mar 9, 7:07 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
707 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     FLASH FLOOD      RUSK                    31.80N  95.15W
03/09/2016                   CHEROKEE           TX   PUBLIC

            HWY 64 AT CR481 IS FLOODED

&&

EVENT NUMBER SHV1600114

21
Local storm report, Mar 9, 7:09 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     FLASH FLOOD      4 WNW HENDERSON         32.18N  94.86W
03/09/2016                   RUSK               TX   AMATEUR RADIO

            SEVERAL INCHES OF WATER FLOWING OVER HIGHWAY 64 AT
            COUNTY ROAD 481.

&&

EVENT NUMBER SHV1600115

15
Local storm report, Mar 9, 7:10 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
710 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HEAVY RAIN       SWARTZ                  32.57N  91.99W
03/09/2016  M8.89 INCH       OUACHITA           LA   TRAINED SPOTTER

&&

EVENT NUMBER SHV1600116

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 7:18 PM CSTTornado WarningSHVSabine, San Augustine27 min
Mar 8, 7:29 PM CSTFlash Flood WarningSHVSabine, San Augustine, Shelby6 hr
Mar 8, 7:48 PM CSTSevere Thunderstorm WarningSHVSabine, Shelby57 min
Mar 8, 9:42 PM CSTSpecial Weather StatementSHVCherokee63 min
Mar 8, 9:59 PM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches7 days
Mar 8, 9:59 PM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches27 days
Mar 8, 10:10 PM CSTRiver Flood WarningSHVSmith, Upshur, Wood15 days
Mar 8, 10:10 PM CSTRiver Flood WarningSHVGregg, Smith, Upshur, Wood19 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVGregg, Rusk21 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk20 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVPanola, Shelby19 days
Mar 8, 10:53 PM CSTRiver Flood WarningSHVWood6 days
Mar 8, 11:09 PM CSTFlash Flood WarningSHVGregg, Harrison, Marion, Panola, Rusk, Shelby34 hr
Mar 9, 2:16 AM CSTFlash Flood WarningSHVSmith, Upshur, Wood5 hr
Mar 9, 3:55 AM CSTSpecial Weather StatementSHVCherokee50 min
Mar 9, 4:34 AM CSTFlash Flood WarningSHVBowie, Camp, Cass, Morris, Titus6 hr
Mar 9, 4:48 AM CSTSpecial Weather StatementSHVGregg, Upshur42 min
Mar 9, 5:30 AM CSTAreal Flood WarningSHVCherokee3 hr
Mar 9, 5:41 AM CSTTornado WarningSHVSmith31 min
Mar 9, 6:38 AM CSTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur8 days
Mar 9, 7:12 AM CSTRiver Flood WarningSHVUpshur, Wood5 days
Mar 9, 7:16 AM CSTSpecial Weather StatementSHVAngelina44 min
Mar 9, 8:14 AM CSTFlash Flood WarningSHVNacogdoches, Panola, Sabine, San Augustine, Shelby4 hr
Mar 9, 8:18 AM CSTTornado WarningSHVSan Augustine, Shelby30 min
Mar 9, 10:18 AM CSTAreal Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 9, 10:26 AM CSTRiver Flood WarningSHVCass, Harrison, Marion19 days
Mar 9, 12:07 PM CSTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby23 hr
Mar 9, 12:33 PM CSTFlash Flood WarningSHVCherokee, Smith, Upshur, Wood24 hr
Mar 9, 2:43 PM CSTRiver Flood WarningSHVAngelina, Jasper, Polk, Tyler49 hr
Mar 9, 4:44 PM CSTRiver Flood WarningSHVCamp, Morris, Titus47 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.